Asymmetric Taxation under Incremental and Sequential Investment
Paolo Panteghini
Journal of Public Economic Theory, 2005, vol. 7, issue 5, 761-779
Abstract:
This paper discusses the effects of an asymmetric tax scheme on incremental and sequential investment strategies. The tax base is equal to the firm's return, net of an imputation rate. When the firm's return is less than this rate, however, no tax refunds are allowed. This scheme is neutral under both income and capital uncertainty.
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (30)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9779.2005.00243.x
Related works:
Working Paper: Asymmetric Taxation under Incremental and Sequential Investment (2002) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jpbect:v:7:y:2005:i:5:p:761-779
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1097-3923
Access Statistics for this article
Journal of Public Economic Theory is currently edited by Rabah Amir, Gareth Myles and Myrna Wooders
More articles in Journal of Public Economic Theory from Association for Public Economic Theory Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().